Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can copper T cause delay in periods, back pain and low abdominal pain ?

hi I am 31 years old , female,from the past 1 yr i am on copper t ,till now the periods were regular .But this month(FEB) my date was on 4th i got fever in the first week had some paracetmol tablets and anti biotic tablets and the period also got late on 11th feb,but the issue is again Iam getting light bleeding from 24th feb ,I want to know is it because of the Copper T and i am having back pain and some times i am getting lower abdomin pain also .thank you
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The back pain and lower abdominal pain is due to the cuT.These are common side effects.If you are spotting around the 24th,it could be ovulation bleeding which should disappear in a couple of days.If its more than that,then it could be a side effect of the iud again.Common side effects are heavy bleeding,prolonged bleeding,Back ache,lower abdominal pain etc.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor